# SDR HEEA0012301

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1179404203
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR INDICATES 10-20 KNOTS BELOW ACTUAL SPEED.
